MAUDE Adverse Event Report: Cardinal Health 200, LLC CARDINAL HEALTH; Tubes, Gastrointestinal (And Accessories)

Cardinal Health 200, LLC CARDINAL HEALTH; Tubes, Gastrointestinal (And Accessories)
Model Number 8884721088E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported the distal weighted end of a duo tube was left in a patient after the tube broke while removing it.Per additional information provided, the weighted tip was removed with the help of the gi lab on (b)(6) 2026 at 1300 via esophagogastroduodenoscopy (egd) with biopsy.To the customer's knowledge, there have been no associated signs, symptoms, injuries, or complications related to this event.

Brand Name
CARDINAL HEALTH
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50808394
Report Number1423537-2026-00293
Device Sequence Number20981700
Product Code KNT
UDI-Device Identifier10192253011753
UDI-Public(01)10192253011753
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884721088E
Device Catalogue Number8884721088E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown